# SDR SWAA2024092324288

- Difficulty date: August 8, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP LOCATED STA440 AND BETWEEN STR20R TO STR21R FWD CARGO COMPARTMENT 2024-489209<[01] REPLACED STRAP LOCATED STA440 AND BETWEEN STR20R TO STR21R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A8200 SHEET 44 REV -;[02] REPLACED STRAP LOCATED STA440 AND BETWEEN STR20R TO STR21R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A8200 SHEET 44 REV -
